# SDR AALA201909199001

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 73,491 hours, 9,393 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROWS 13, 14 AND 15, EMERGENCY LIGHTS WERE INOPERABLE. MAINTENANCE FOUND CONNECTOR LOOSE AT ROW 14 AND RECONNECTED PLUG AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
